Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Noticed sticky, mucous, smells like sour and is off white in color. Have mild cramps. Had tubal ligation. Normal?

I had tubal ligation 4 days ago. Today I noticed something on my underwear that looks like a the wrap of sausage that has 3-5 raisin like thing in it . It is sticky, mucous in it and smells like sour. Looks like a pouch and is off whit in color. I have mild cramp and mainly on my left lower side of my belly button. Is this normal
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Sep 2013
Tubal ligation done 4 days ago.
Before tubal ligation , have you examined for pregnancy test ?
If , yes, and pregnancy test was negative.
Than it may be due to mild blood ( hematoma ) during ligation process.
From tubes it came out in the uterus and at last in discharge from.
In my opinion , not due to infection.
Good luck.
Answered: Tue, 25 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor